Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Determining the time scale of a Markov chain


Author: David A. Freedman
Journal: Proc. Amer. Math. Soc. 15 (1964), 87-90
MSC: Primary 60.65
DOI: https://doi.org/10.1090/S0002-9939-1964-0158435-9
MathSciNet review: 0158435
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Kai-Lai Chung, Markov chains with stationary transition probabilities, Springer, Berlin, 1960. MR 0116388 (22:7176)
  • [2] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [3] P. Lévy, Processus markoviens et stationnaires. Cas dénombrable, Ann. Inst. Henri Poincaré 16 (1958), 7-25. MR 0101558 (21:368)
  • [4] Edward Nelson, Regular probability measures on function space, Ann. of Math. (2) 69 (1959), 630-643. MR 0105743 (21:4479)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.65

Retrieve articles in all journals with MSC: 60.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0158435-9
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society